| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer that a leaking catheter was found, with a hole located at the base near the catheter's hub, requiring the clinician to replace the line.No adverse event or serious injury noted.It was reported this occurred with two devices.This report addresses both devices.
Additional Manufacturer Narrative
H11: the initial complaint was submitted stating that 2 occurrences were being addressed, upon further review the records have been separated and the second occurrence is now being addressed on medwatch report 3006260740-2024-06733.
Event or Problem Description
It was reported by the customer that a leaking catheter was found, with a hole located at the base near the catheter's hub, requiring the clinician to replace the line.No adverse event or serious injury noted.